# SDR CA970731001

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010217
- Condition: Cracked
- Location: Nr2 Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE FOUND CRACKED IN NR2 NACELLE. LINE CRACKE AT THE BEND RADIUS.
